# SDR HALA0800484

- Difficulty date: April 3, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 33466
- Aircraft time: 21,097 hours, 4,032 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CABIN ALT AUTO 2 ON LOWER STATUS PAGE.  FAULTED CONTROLLER LOW FLOW.  RESET, BITE CHECK NORMAL IAW FIM 21-31-00, OK FOR SERVICE.
